I am taking 5, 10 mg. pills a day. I started taking them because I fell down the stairs and broke my tail bone and hurt my lumbar vert. I also have been receiving steriod injections and nerve blocks. I just wish I wouldn't have started. The withdrawl is horrible, and I have anxiety to begin with and my heart beats so fast and I feel sick. I feel like I want to sleep all day and cry all the time. This is wrecking my life. I have been taking the pills since May 29. I am in so much trouble. My pain just started being managable about 2 weeks ago. Tried taporing, but I can't handle it.
I know you feel really shitty right now but believe me it does get better and it gets better quickly once it starts.
Can you get out for a walk??? Walking promotes endorphin production which is why you feel so terrible. When we take opiates they replace our natural endorphins. When we have to take opiates for more than a couple weeks then we start to produce less and less endorphins. Then when we stop the opiates you get withdrawals and it can take a long time to recover.
So walk twice a day and drink lots of gatorade to replace electrolytes. Also try and eat a high protien diet for the next couple of months.
Your doctor can order you some anti depressants for a short time and it can help a lot too... Good luck and hang in there as you will feel better. A life of taking percocets is no life and after a while they don't make you feel good. You get very depressed and you can't get enough to satisfy the ache you have to feel "normal"... Hang in there... Dave
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jan 2010 • 1 answer
Posted 10 May 2010 • 3 answers
Posted 8 Jun 2010 • 1 answer
Posted 30 Mar 2011 • 4 answers
Posted 21 Jul 2012 • 3 answers